Affordable Access

Publisher Website

Uniqueness of principal points for univariate distributions

Authors
Journal
Statistics & Probability Letters
0167-7152
Publisher
Elsevier
Publication Date
Volume
25
Issue
4
Identifiers
DOI: 10.1016/0167-7152(94)00237-3
Keywords
  • Principal Points
  • K-Means Algorithm
  • Normal Mixture

Abstract

Abstract This paper presents a proof of uniqueness of k principal of the univariate normal distributions. A sufficient condition of uniqueness is given, and a normal mixture example is discussed.

There are no comments yet on this publication. Be the first to share your thoughts.